google-site-verification=qLH7muuY7yPoY1M9c7P1aPxCK22qytK8BnzX5-A-sTk google-site-verification: google69781bbb5836505d.html
  • Antigrippin N10

Pharmaceutical form Powder for solution preparation for intake of chamomile Composition paracetamol 500 mg ascorbic acid 200 mg chlorphenamine maleate 10 mg excipients powder chamomile: sodium bicarbonate; citric acid; sorbitol; povidone; sucrose; sodium cyclamate; aspartame; Acesulfame potassium; chamomile extract; docusate sodium Pharmacological action Combined preparation. Paracetamol has analgesic and antipyretic effect, removes headache and other types of pain, reduces fever. Ascorbic acid (vitamin C) is involved in the regulation of redox processes, carbohydrate metabolism, increases the body's resistance. Chlorpheniramine — blocker of H1-histamine receptors — has anti-allergic effect, facilitates breathing through the nose, reduces the feeling of nasal congestion, sneezing, lacrimation, itching and redness of the eyes.

Write a review

Note: HTML is not translated!
    Bad           Good

Antigrippin N10

  • Product Code: 107
  • Availability: In Stock
  • $26.50